# SDR SWAA2021031554160

- Difficulty date: March 10, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 42,619 hours, 25,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMER EXIT LENS MISSING DIRECTIONAL ARROW / REMOVED & REPLACED LENS REF AMM 33-51-01
